Communications in Mathematical Physics

Proof of the positive mass theorem. II

Richard Schoen and Shing Tung Yau

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 79, Number 2 (1981), 231-260.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103908964

Mathematical Reviews number (MathSciNet)
MR0612249

Zentralblatt MATH identifier
0494.53028

Subjects
Primary: 83C99: None of the above, but in this section
Secondary: 35J60: Nonlinear elliptic equations 53A10: Minimal surfaces, surfaces with prescribed mean curvature [See also 49Q05, 49Q10, 53C42] 53C50: Lorentz manifolds, manifolds with indefinite metrics 58G40 83C05: Einstein's equations (general structure, canonical formalism, Cauchy problems)

Citation

Schoen, Richard; Yau, Shing Tung. Proof of the positive mass theorem. II. Comm. Math. Phys. 79 (1981), no. 2, 231--260. https://projecteuclid.org/euclid.cmp/1103908964


Export citation